# SDR TWAA9812134

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CABIN FLOOR TRACK NR 3, FS 200 TO 240.  REMOVED CORRODED FLOOR TRACK AND REPLACED WITH NEW FROM STA 200 TO FACTORY SPLICE AT STA 267.
